# SDR 2008UALA03361

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 35,245 hours, 4,745 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CD01109F2
- Part serial: NA
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING FAN WARNING HORN KEEPS GOING OFF.  *S/D*  SUSPECT DIRTY FILTER.  REPLACED FILTER, OP CHECKED GOOD.  AC OK FOR SERVICE.
